advertisement
Question
Posted by: Anon | 2010-02-19

Please help

I am 27 years old and have two kids aged 5 and 1. I am using Ginette and have been for about 7/8 years.
I have a few problems:
1. Before and during my period, I suffer from SEVERE headaches, so much so that it wakes me up in the middle of the night. Seven days a month of headache is getting a bit much for me now. I just want to feel very sorry for myself and curl up in a ball until my period is over!
2. Normally, after having children, your period pain should be less - in my case, this doesn' t seem to be the case. I endure a lot of (back) pain during this time
3. This is what worries me the most and I know it must sound nuts, but I get hot flushes! I am extremely hot (and I perspire) all the time. I wake up soaking wet in the middle of the night (even though I sleep with a fan blowing right on me!). I really struggle with this one. It' s obviously very annoying, and uncomfortable, to say the least

What on earth is happening to me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do have hormonal headaches. You could try a different form of contraception like the injection and see if this makes it better. Discuss the period pains with your gynaecologist. Endometriosis is a possible cause. The hot flushes are unlikely to be hormonal, especially as you are on the Pill> Perhaps you should have your thyroid checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-02-19

Some women do have hormonal headaches. You could try a different form of contraception like the injection and see if this makes it better. Discuss the period pains with your gynaecologist. Endometriosis is a possible cause. The hot flushes are unlikely to be hormonal, especially as you are on the Pill> Perhaps you should have your thyroid checked.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement